# SDR 2007UALA01392

- Difficulty date: May 2, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 7A1323113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  [SUP 05-16-07] SMALL PIN HOLE LEAK AROUND FILLER VALVE AND BAD O-RING. REPLACED O-RING AND FITTING CHARGE.
